# SDR YENA20121222684

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 19,760 hours, 12,155 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 750 SJU-MCO, LOST ENTIRE COM SYSTEM COMING THROUGH 8000 FT.  COULD NOT TRANSMIT / RECEIVE ON EITHER RADIO 1 OR RADIO 2.  ALSO COULD NOT COMMUNICATE VIA INTERCOM SYSTEM TO FLT ATTENDANTS.  RESET PACIC IAW 44-11-01. FUNCTION CHECK GOOD.  NO OTHER FAULTS OR DISCREPANCIES FOUND.
